Question 4 1 out of 1 points To minimize the risk of adverse effects of

Question 4 1 out of 1 points to minimize the risk of

This preview shows page 2 - 4 out of 9 pages.

Question 41 out of 1 pointsTo minimize the risk of adverse effects of glucagon when given to an unconscious diabetic patient, as the patient regains consciousness, the nurse shouldadminister carbohydrates. Question 51 out of 1 pointsA nurse will instruct a patient taking allopurinol to take each dose after a meal. Question 61 out of 1 pointsA patient with diabetes has had a cough for 1 week and has been prescribed a cough syrup (an expectorant). What special instructions should the nurse include in the patient teaching for this situation? Question 71 out of 1 pointsA patient in need of myocardial infarction prophylaxis has been prescribed sulfinpyrazone for gout. Which of the following will the nurse monitor the patient most closely for?
Image of page 2
Image of page 3
Image of page 4

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture